# SDR NACA20010033

- Difficulty date: September 14, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6A
- Aircraft serial: 533265
- Aircraft time: 32,820 hours
- Engine: Pwa R2800*
- Engine time: 1,242 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: A649
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 1,242 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE RUNNING ROUGH, SUSPECT NR 4 CYLINDER.  REMOVED AND REPLACED THE NR 4 CYLINDER ASSY.
